Please use this identifier to cite or link to this item:
http://hdl.handle.net/10553/16282
Title: | A generalization of the Moore-Penrose inverse related to matrix subspaces of C(nxm) | Authors: | Suárez Sarmiento, Antonio Félix González Sánchez, Luis |
UNESCO Clasification: | 120111 Teoría de matrices 120110 Algebra lineal |
Keywords: | Moore-Penrose inverse Frobenius norm S-Moore-Penrose inverse Approximate inverse preconditioning Constrained least squaresproblem |
Issue Date: | 2010 | Journal: | Applied Mathematics and Computation | Abstract: | A natural generalization of the classical Moore-Penrose inverse is presented. The so-called S-Moore-Penrose inverse of a m x n complex matrix A, denoted by As, is defined for any linear subspace S of the matrix vector space Cnxm. The S-Moore-Penrose inverse As is characterized using either the singular value decomposition or (for the nonsingular square case) the orthogonal complements with respect to the Frobenius inner product. These results are applied to the preconditioning of linear systems based on Frobenius norm minimization and to the linearly constrained linear least squares problem. | URI: | http://hdl.handle.net/10553/16282 | ISSN: | 0096-3003 | DOI: | 10.1016/j.amc.2010.01.062 | Source: | Applied Mathematics and Computation [ISSN 0096-3003], v. 216 (2), p. 514-522, (Marzo 2010) | Rights: | by-nc-nd |
Appears in Collections: | Artículos |
SCOPUSTM
Citations
5
checked on Mar 30, 2025
WEB OF SCIENCETM
Citations
5
checked on Mar 30, 2025
Page view(s)
158
checked on Mar 15, 2025
Download(s)
256
checked on Mar 15, 2025
Google ScholarTM
Check
Altmetric
Share
Export metadata
Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.